Lately ive been feeling the whole derealization thing and havent been able to figure out why besides blaming anxiety...I have many other symptoms as well for ex:paresthesias, chest tightness, shallow breathing, heart palpitations, constant worry etc...Is it possible that marijuana and oxycontin abuse could have caused this? I havent touched oxycontin in over six months, four months before I had my first anxiety attack...I stopped smoking marijuana two months ago and after all the ER visits and everything checking out fine(heart and lungs), I still have episodes of panic but now Ive been feeling like im in a dream...I cant stop thinking about what could have caused this mess... Im going to a physciatrist which really hasn't been helping I cant seem to get that one question out of my head.
Yes use of drugs like that can contribue to anxiety disorder and make it worse. They can also have long term side effects of their own even when discontinued. If you are concerned you might want to see a neurologist for a further evaluation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.